I apologize for my long absence
I am sorry for my long absence but I am still having health issues. I just passed my one year mark. I have had strange side effect from the medications they have given me. I learned a new term Brain Fog. I have had bouts of confusion, memory problems… I first thought it was menopause. I got where I started calling them brain farts. They say woman can experience this during menopause. I told my husband it is like waking up from surgery when the sedation is wearing off. Things get fuzzy and confused. He noticed the symptoms and I could sometimes feel the attack coming on.
I was feeling like…
Then the doctor explained this is a rare side effect. She prescribed another round of new medications. Hubby sent me these funny posts to make light of the new side effects. We both needed a laugh.
The new side effects were personality changes and mood swings. Hubby must have felt like he was living with Dr Jekyll and Mrs Hyde. I have been feeling like human guinea pig. I have tried a series of medicines that caused spasm and cramps, hair loss, itching,loss of balance,dizziness… My body and soul are wore out. I am hanging in there.